PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Some Uniform Order Block Methods for the Solution of First Order Ordinary Differential Equations

AM Badmus, DW Mishelia

Abstract


In this Paper, we consider the derivation of a continuous formulation of a linear multistep method for ordinary differential equations by collocation methods without the use of predictor-corrector approach. All the discrete schemes used in each of the block method at k=2 and k=3 derived, come from a single continuous formulation and its derivative. The block suggested approach is self-starting and produce parallel solution of the ordinary differential equations (ODES) which minimizes the cost of computation compared to other variants. Both block methods at k=3 and k=2 converges to the exact solutions with the two Numerical examples tested with this approach.

Keywords: Uniform order, Block methods, first order odes, initial value problem, self starting and parallel solutions

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 149 - 154



AJOL African Journals Online